Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 455, NWS Atlanta, GA

August 7, 20236 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2023, 6:07 PM EDT for 6 counties in Georgia. It was in force for 38 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2023, 6:07 PM EDT (22:07 UTC)
Expired
Aug 7, 2023, 6:45 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barrow County, GA, Gwinnett County, GA, Newton County, GA, Oconee County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 6:07 PM EDTTSTM WND DMG2 Se Big Haynes Creek P, GAA tree fell onto power lines in the 3500 block of Miller Bottom Road.
Aug 7, 6:08 PM EDTTSTM WND DMG2 Sse Lawrenceville, GATree down on Plantation Blvd SW and Carmen Way SW.
Aug 7, 6:10 PM EDTTSTM WND DMG2 E Big Haynes Creek Pa, GANumerous trees and powerpoles down in the area between Randy Poynter Reservoir and Walnut Grove.
Aug 7, 6:12 PM EDTTSTM WND DMG1 Ene Loganville, GATwo trees down in the Bay Creek Rd area of Loganville, between GA78 and Bay Creek Church Rd.
Aug 7, 6:16 PM EDTTSTM WND DMG1 Ssw Bold Springs, GATree down at S Cross Lane Rd and Double Springs Rd SW.
Aug 7, 6:18 PM EDTTSTM WND DMG2 Wnw Gratis, GAA tree was downed on Shoal Creek Road.
Aug 7, 6:20 PM EDTTSTM WND DMG3 Wsw Monroe, GAMultiple trees and powerlines down just west of Monroe between GA78 and GA138.
Aug 7, 6:23 PM EDTTSTM WND DMG1 Sw Mount Vernon, GATwo trees down along Hwy 78 between Mt Vernon Rd NW and Unisia Dr.
Aug 7, 6:23 PM EDTTSTM WND DMG2 Wnw Good Hope, GATree down on residence and vehicle at Navaho Trail and GA83.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 11:40 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1864 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

956 
WUUS52 KFFC 072207
SVRFFC
GAC013-135-217-219-247-297-072245-
/O.NEW.KFFC.SV.W.0455.230807T2207Z-230807T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
607 PM EDT Mon Aug 7 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Rockdale County in north central Georgia...
  Northwestern Oconee County in northeastern Georgia...
  Barrow County in north central Georgia...
  Eastern Gwinnett County in north central Georgia...
  Walton County in north central Georgia...
  Northeastern Newton County in north central Georgia...

* Until 645 PM EDT.

* At 607 PM EDT, severe thunderstorms were located along a line
  extending from Dacula to near Loganville to Lakeview Estates,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lawrenceville, Conyers, Winder, Monroe, Covington, Snellville,
  Buford, Loganville, Auburn, Dacula, Social Circle, Grayson,
  Statham, Walnut Grove, Bogart, North High Shoals, Bethlehem,
  Between, Good Hope, and Carl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3401 8356 3397 8354 3395 8352 3381 8351
      3361 8367 3368 8408 3372 8406 3375 8403
      3376 8404 3377 8404 3382 8399 3408 8399
TIME...MOT...LOC 2207Z 277DEG 38KT 3400 8391 3380 8390 3372 8404 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
291 
WWUS52 KFFC 072235
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
635 PM EDT Mon Aug 7 2023

GAC013-135-217-219-247-297-072245-
/O.EXP.KFFC.SV.W.0455.000000T0000Z-230807T2245Z/
Rockdale GA-Oconee GA-Barrow GA-Gwinnett GA-Walton GA-Newton GA-
635 PM EDT Mon Aug 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCKDALE...
NORTHWESTERN OCONEE...BARROW...EASTERN GWINNETT...WALTON AND
NORTHEASTERN NEWTON COUNTIES WILL EXPIRE AT 645 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Georgia.

LAT...LON 3401 8356 3397 8354 3395 8352 3381 8351
      3361 8367 3368 8408 3372 8406 3375 8403
      3376 8404 3377 8404 3382 8399 3408 8399
TIME...MOT...LOC 2235Z 277DEG 38KT 3396 8356 3376 8355 3368 8369 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 5:44 PM EDT, 23 minutes earlier.

Area forecast discussion, Aug 7, 5:44 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
544 PM EDT Mon Aug 7 2023

.UPDATE...
Issued at 539 PM EDT Mon Aug 7 2023

A line of severe thunderstorms has moved into northwest Georgia
and is spreading into the western metro Atlanta area. Winds
associated with this line of storms are indicated to be as high as
70 mph, and some isolated gusts as high as 80 mph cannot be ruled
out. These winds have the potential to cause widespread damage to
trees and powerlines, and could cause structure damage, as well.
With ample MUCAPE values as high as 5000-6000 J/kg and DCAPE of
1000-1500 J/kg, the threat for very strong, damaging winds will
continue as this line continues south and eastward through the
late afternoon and evening hours. Please heed any warnings
issued for your area and shelter in a safe location secure from
the winds.

King

&&

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 238 PM EDT Mon Aug 7 2023

Key Messages:

- A widespread wind damage threat is evolving this afternoon and
  could continue through late evening across the forecast area.
  SPC has included an Enhanced risk (level 3 out of 5) for much of
  the area. Tornadoes will be possible, mainly across Northern GA,
  however, the wind threat should be considered the dominate
  impact.

- An Excessive Heat warning has been issued for portions of Middle
  GA. Heat index values are in excess of 110 for several counties.
  A heat advisory is in effect for much of the remainder of
  Central GA through 8 pm.

- Thunderstorms are again in the forecast for Tuesday with a
  Slight Risk in effect for much of Middle GA. Damaging winds will
  be the main concern.

Today and tonight:
A lot happening this afternoon and in the short term. Lets start
with heat.  Mid 90 temps and upper 70 dewpoints across West
central GA have led to heat index values exceeding 110 in several
locations so a Excessive Heat warning was introduced through early
evening for a portion of the Heat Advisory area.

Severe threat... 18z FFC sounding is juicy to say the least.
Observed 5390 J/KG CAPE, nearly 1500 DCape and sufficient shear in
place to support organized severe storms. Similarly to what we
experienced a few weeks ago across North GA not out of the
question given that amount of instability and slightly more jet
dynamics in play this time around. Expect the clusters of storms
across northern GA and Northern AL to congeal into more of a line
that shifts through the region later this afternoon. Damaging
winds with that line and within that line would be expected to be
widespread given the status of the environment its moving into.
Analyzed helicity values on the margin for some tornadoes so a few
cannot be ruled out, however, the main focus should be on the
damaging wind threat through this evening. Expect that line to
continue south through the CWA. There is some uncertainty with the
intensity of the line as it reaches the area south of
Macon/Columbus but certainly unstable enough to support severe
storms.

Tuesday:
Another wave is still progged to slide east out of OK/AR and
potentially develop into an MCS which may clip the southern
sections of the CWA late Tue afternoon/early evening. There are
some discrepancies on the northward extent of the convection with
the WRF FV3 the furthest north into the I20 corridor and the NAM
Nest and WRF ARW further south across southwestern and south
central GA. SPC does highlight a slight risk across that southern
tier of counties more inline with the NAM nest and ARW.

Stellman

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 238 PM EDT Mon Aug 7 2023

The long term forecast remains on track. Model guidance continues to
prog a potent disturbance kicking out of the Plains that could bring
yet another round of impactful weather on Thursday afternoon. Bulk
shear ranging from 35 to 60+KT across north Georgia coinciding with
2000-3000+ J/kg of SBCAPE will merit a watchful eye in the coming
days for the threat of severe weather. See the previous
discussion below for more details regarding the extended forecast.

KAL

&&

.AVIATION...
(18Z TAFS)
Issued at 224 PM EDT Mon Aug 7 2023

Main concerns will be thunderstorms and timing. Now that a solid
line of storms appears to be taking shape we can put a little more
confidence on timing for the sites later this afternoon/evening.
CAMS still struggling with any redevelopment behind the main line
and if there will be any but for now will assume the airmass
stabilizes behind the main surge.
Added prob30 for Tuesday as most convection is forecast to remain
across central GA sites however there is some guidance suggesting
some development post 18z across metro sites. Winds outside of
TS will remain west  and gusty this afternoon.

//ATL Confidence...18Z Update...
Medium confidence precip timing
high confidence all other elements

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  89  69  90 /  70  10  20  30
Atlanta         72  89  71  91 /  70  30  20  50
Blairsville     64  82  61  84 /  60  10  10  40
Cartersville    69  87  69  89 /  70  20  20  50
Columbus        75  94  73  92 /  30  60  40  60
Gainesville     71  87  69  89 /  70  10  10  40
Macon           73  94  72  92 /  30  50  40  50
Rome            69  88  68  89 /  60  20  20  60
Peachtree City  71  90  69  91 /  60  40  30  50
Vidalia         76  95  73  92 /  20  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051-
058>062-066>071-074>076-078-079-085-086-097-098-109>113.

Excessive Heat Warning until 8 PM EDT this evening for GAZ072-
073-080>084-089>096-102>108.

&&

SHORT TERM...30
LONG TERM....KAL
AVIATION...30
Hazardous weather outlook, Aug 7, 4:45 PM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
445 PM EDT Mon Aug 7 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-082045-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
445 PM EDT Mon Aug 7 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for north and portions of
central Georgia through this evening.

A line of strong to severe thunderstorms is moving through north
Georgia and will continue to move southward through the remainder
of the afternoon into the evening. The strongest storms may
produce 50 to 70 mph wind gusts, with isolated gusts near 80 mph
not out of the realm of possibility. Winds of this magnitude may
cause widespread tree and power line damage if they materialize.
Please heed any warnings issued for your area.

A Heat Advisory is in place across central Georgia from noon to 8
PM today due to expected heat indices in the 105 to 110 degree
range. An Excessive Heat Warning is furthermore in effect in
portions of west-central Georgia until 8 PM with heat indices
approaching 115 degrees. Be sure to take the necessary steps to
stay cool and hydrated.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is a Slight Risk (level 2 of 5) for thunderstorms with
damaging winds in central Georgia on Tuesday.

Periods of thunderstorm activity will continue through next
Sunday. The highest storm chances will occur during the afternoon
and evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Aug 7, 5:45 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
545 PM EDT Mon Aug 7 2023

GAZ052-053-066-072230-
Coweta GA-Troup GA-Heard GA-
545 PM EDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of southeastern Heard,
northeastern Troup and southwestern Coweta Counties through 630 PM
EDT...

At 545 PM EDT, a strong thunderstorm was over Franklin, moving east
at 35 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Franklin, Hogansville, Grantville, Corinth, and Powers Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Georgia. A Severe Thunderstorm Watch also remains in
effect until midnight EDT for west central Georgia.

&&

LAT...LON 3336 8484 3325 8477 3322 8479 3322 8485
      3319 8485 3319 8486 3318 8486 3320 8515
      3333 8516
TIME...MOT...LOC 2145Z 271DEG 29KT 3325 8507

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 7, 5:47 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
547 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     Tstm Wnd Dmg     2 SE Douglasville       33.74N 84.73W
08/07/2023                   Douglas            GA   Emergency Mngr

            Power lines were reported down on Timber
            Ridge Drive.

&&
Local storm report, Aug 7, 5:59 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
559 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Tstm Wnd Dmg     3 ESE Winston           33.71N 84.79W
08/07/2023                   Douglas            GA   Emergency Mngr

            Power lines were downed on Executive Drive
            at Courtney Drive.

&&
Local storm report, Aug 7, 6:00 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
600 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     Tstm Wnd Gst     2 ENE Six Flags Over Ge 33.78N 84.52W
08/07/2023  M52 MPH          Fulton             GA   ASOS

            ASOS station KFTY Fulton County
            Airport-brown Field.

&&
Special weather statement, Aug 7, 6:02 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT Mon Aug 7 2023

GAZ073-074-084-072245-
Wilkinson GA-Washington GA-Baldwin GA-
602 PM EDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of eastern Baldwin,
central Wilkinson and Washington Counties through 645 PM EDT...

At 602 PM EDT, a strong thunderstorm was over Irwinton, moving east
at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Sandersville, Irwinton, Tennille, McIntyre, Harrison, Toomsboro,
Oconee, Deepstep, Riddleville, Warthen, and Hebron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central and east central Georgia.

&&

LAT...LON 3284 8263 3273 8322 3288 8329 3314 8278
      3300 8265
TIME...MOT...LOC 2202Z 248DEG 34KT 3283 8315

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 7, 6:04 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
604 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     Tstm Wnd Dmg     2 SE Roswell            34.01N 84.33W
08/07/2023                   Fulton             GA   Broadcast Media

            A large pine tree was reported down on
            GA-400 northbound just south of Holcomb
            Bridge road.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:00 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Aug 6, 8:23 PM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
Aug 6, 8:24 PM EDTSpecial Weather StatementFFCSumter36 min
Aug 6, 8:27 PM EDTSpecial Weather StatementFFCStewart33 min
Aug 6, 9:18 PM EDTSpecial Weather StatementFFCCrisp42 min
Aug 7, 3:16 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more17 hr
Aug 7, 1:39 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCDade51 min
Aug 7, 1:42 PM EDTExcessive Heat WarningFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 16 more6 hr
Aug 7, 1:59 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Dade, Walker, Whitfield46 min
Aug 7, 2:21 PM EDTSpecial Weather StatementFFCChattooga, Floyd39 min
Aug 7, 2:22 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Fannin, Gilmer, Murray, Walker, Whitfield38 min
Aug 7, 2:25 PM EDTSpecial Weather StatementFFCDawson, Lumpkin50 min
Aug 7, 2:33 PM EDTSpecial Weather StatementFFCForsyth, Hall42 min
Aug 7, 2:45 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Pickens, Union45 min
Aug 7, 2:51 PM EDTSpecial Weather StatementFFCForsyth39 min
Aug 7, 2:54 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCFannin, Gilmer, Towns, Union51 min
Aug 7, 2:58 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd47 min
Aug 7, 2:58 PM EDTSpecial Weather StatementFFCMurray, Whitfield32 min
Aug 7, 3:03 PM EDTSpecial Weather StatementFFCBanks, Cobb, Forsyth, Hall, White42 min
Aug 7, 3:14 PM EDTSpecial Weather StatementFFCBibb46 min
Aug 7, 3:20 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee40 min
Aug 7, 3:28 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Lumpkin, Pickens, White47 min
Aug 7, 3:32 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCFannin, Lumpkin, Towns, Union, White43 min
Aug 7, 3:45 PM EDTSpecial Weather StatementFFCBartow30 min
Aug 7, 3:46 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson29 min
Aug 7, 3:49 PM EDTSpecial Weather StatementFFCChattooga, Floyd26 min
Aug 7, 3:50 PM EDTSpecial Weather StatementFFCWashington, Wilkinson25 min
Aug 7, 3:59 PM EDTSpecial Weather StatementFFCForsyth31 min
Aug 7, 4:03 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 1 more42 min
Aug 7, 4:08 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison40 min
Aug 7, 4:10 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk50 min
Aug 7, 4:16 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington29 min
Aug 7, 4:26 PM EDTSpecial Weather StatementFFCHaralson, Polk34 min
Aug 7, 4:26 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, White34 min
Aug 7, 4:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall42 min
Aug 7, 4:36 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett39 min
Aug 7, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more50 min
Aug 7, 4:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Aug 7, 4:46 PM EDTSpecial Weather StatementFFCDouglas29 min
Aug 7, 4:50 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Madison40 min
Aug 7, 4:56 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett34 min
Aug 7, 4:58 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Haralson32 min
Aug 7, 5:00 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, Douglas, Paulding45 min
Aug 7, 5:04 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Gwinnett, Jackson, Oconee, Walton41 min
Aug 7, 5:07 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCoweta, Fayette38 min
Aug 7, 5:09 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs, Wilkinson21 min
Aug 7, 5:10 PM EDTSpecial Weather StatementFFCJefferson35 min
Aug 7, 5:12 PM EDTSpecial Weather StatementFFCFulton33 min
Aug 7, 5:16 PM EDTSpecial Weather StatementFFCRockdale, Walton29 min
Aug 7, 5:16 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Douglas, Fulton29 min
Aug 7, 5:20 PM EDTSevere Thunderstorm Warning Destructive damage threatFFCCoweta, Fayette25 min
Aug 7, 5:27 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more48 min
Aug 7, 5:29 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton46 min
Aug 7, 5:30 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, Fayette, Henry, Spalding30 min
Aug 7, 5:37 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Coweta, Douglas, Fayette, Fulton and 1 more38 min
Aug 7, 5:38 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton37 min
Aug 7, 5:45 PM EDTSpecial Weather StatementFFCHeard45 min
Aug 7, 5:46 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee, Oglethorpe, Wilkes44 min
Aug 7, 5:54 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more35 min
Aug 7, 5:55 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Henry, Rockdale35 min
Aug 7, 6:02 PM EDTSpecial Weather StatementFFCWashington, Wilkinson43 min
Aug 7, 6:11 PM EDTSpecial Weather StatementFFCMeriwether49 min
Aug 7, 6:13 PM EDTSpecial Weather StatementFFCTroup47 min
Aug 7, 6:15 PM EDTSpecial Weather StatementFFCJasper45 min
Aug 7, 6:18 PM EDTSpecial Weather StatementFFCButts, Henry, Newton, Pike, Spalding27 min
Aug 7, 6:20 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren, Wilkes25 min
Aug 7, 6:22 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington, Wilkinson38 min
Aug 7, 6:25 PM EDTSpecial Weather StatementFFCTwiggs35 min
Aug 7, 6:25 PM EDTSevere Thunderstorm WarningFFCJasper, Putnam50 min
Aug 7, 6:29 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Jasper, Morgan, Oconee, Oglethorpe and 1 more46 min
Aug 7, 6:34 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Upson41 min
Aug 7, 6:37 PM EDTSpecial Weather StatementFFCBibb38 min
Aug 7, 6:55 PM EDTSpecial Weather StatementFFCWarren35 min
Aug 7, 6:59 PM EDTSpecial Weather StatementFFCJefferson46 min
Aug 7, 7:01 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Taliaferro, Warren, Washington and 1 more44 min
Aug 7, 7:03 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe42 min
Aug 7, 7:05 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson40 min
Aug 7, 7:07 PM EDTSevere Thunderstorm WarningFFCBleckley, Johnson, Laurens53 min
Aug 7, 7:12 PM EDTSevere Thunderstorm WarningFFCBibb, Twiggs31 min
Aug 7, 7:28 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Washington, Wilkinson47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.